Any thoughts or suggestions. The carb cravings are terrible and I've never had trouble with my weight so this is a bit alarming. I tried on every pair of pants in my closet this weekend and was reduced to wearing skirts with elastic in the waist. This may not seem like a big deal, but to me it really is. It seemed like Prozac and Pamelor have controlled the depression, I've never felt so good in the head... but the weight gain is a terrible trade off!
Hello Slave2Duke. I understand fully from where you are coming from. Over the past years, I've been on many different drug families, and various medications that are included in whatever particulatr family that might be. Combinations can do that. Without going into a long drawn out story, which I can tell, I'm on two meds at the moment and they both are lethal as far as weight gain. Paxil (Paroxetine) and Remeron (Mirtazaapine). I've found on my mind, its ridiculous to say the least. I was on zoloft, the sister drug, from prozac, and I had no weight gain. Just a wild stab at it, but it might be the Pamelor, tricylics can do that, put on weight. ( my own opinion) As you said, its some kind of trade off. Like eating your cake and the dessert and then some. Best wishes to you, (I drink coffee and water, just to fill my stomach up) You know what I'm getting, and it helps, all be it not always, for I'm still craving food. :-0)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jan 2010 • 2 answers
Posted 26 Jun 2010 • 1 answer
Posted 7 Dec 2011 • 5 answers
Posted 1 Mar 2012 • 1 answer
Posted 22 Jan 2015 • 1 answer